Some sufficient conditions for hereditarily finitely based varieties of semigroups

Pollák, György: Some sufficient conditions for hereditarily finitely based varieties of semigroups. Acta scientiarum mathematicarum, (50) 3-4. pp. 299-330. (1986)

[img] Cikk, tanulmány, mű
math_050_fasc_003_004_299-330.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1986
Volume: 50
Number: 3-4
Page Range: pp. 299-330
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 329-330.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15103

Actions (login required)

View Item View Item